# SDR SIMA201124901

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 16,944 hours, 14,695 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567013612
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT MAIN LANDING GEAR FORWARD UPPER TRUNNION PITTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE TRUNNION WAS REPAIRED IAW EO-EM-57MR-503 PT C.  THIS IS CONSIDERED TO BE A PERMANENT REPAIR IAW PT D OF THIS EO.  THE AIRCRAFT WAS RETURNED TO SERVICE.
